Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 790-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a10,
author = {A. F. Timan},
title = {Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis},
journal = {Doklady Akademii Nauk},
pages = {790--792},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a10/}
}
TY - JOUR AU - A. F. Timan TI - Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis JO - Doklady Akademii Nauk PY - 1967 SP - 790 EP - 792 VL - 177 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a10/ LA - ru ID - DAN_1967_177_4_a10 ER -
A. F. Timan. Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 790-792. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a10/